# SDR IXXA20211109075

- Difficulty date: October 24, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N409AZ
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 119,427 hours, 22,936 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Slat
- Part number: 114T410370
- Part serial: 000369
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN BOTTOM SIDE OF UPPER TRAILING EDGE OF LEFT WING NUMBER 3 SLAT LOCATED APPROXIMATELY AT OSS 734.74. REPAIRED BOTTOME SIDE OF THE UPPER TRAILING EDGE WEDGE AT #3 SLAT IAW B767 51-70-10 PER 5743-02 REAPIR 1 OF THE B767 SRM.
